Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 202, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Nov 26, 2013, 9:57 AM EST for Forsyth County, Georgia. It took effect at Nov 26, 2013, 2:12 PM EST. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 26, 2013, 9:57 AM EST (14:57 UTC)
- In effect from
- Nov 26, 2013, 2:12 PM EST
- Expired
- Nov 27, 2013, 11:50 AM EST
- In force
- 22 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Forsyth County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1). The gauge peaked at 6.59 ft at Nov 26, 2013, 8:00 PM EST.
- Action stage
- 4 ft
- Minor stage
- 6 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
562
WGUS42 KFFC 261457
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
957 AM EST TUE NOV 26 2013
...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING CREEK IN GEORGIA...
BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES
.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED
STATES GEOLOGICAL SURVEY.
&&
GAC117-270457-
/O.NEW.KFFC.FL.W.0202.131126T1912Z-131127T1650Z/
/CMGG1.1.ER.131126T1912Z.131127T0700Z.131127T1050Z.UU/
957 AM EST TUE NOV 26 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR
THE BIG CREEK NEAR CUMMING.
* FROM THIS AFTERNOON UNTIL WEDNESDAY MORNING.
* AT 845 AM TUESDAY THE STAGE WAS 2.3 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE
TO RISE TO NEAR 7.1 FEET BY MIDNIGHT. THE CREEK WILL FALL BELOW
FLOOD STAGE BY EARLY WEDNESDAY.
* AT 7 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE NATURAL
FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT
ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE PORTIONS OF THE
SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY WILL BE FLOODED.
THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE
COVERED WITH AROUND TWO FEET OF WATER. A PORTION OF THE SIDEWALK
UNDER MAJORS ROAD WILL BE COVERED WITH AROUND 3 FEET OF WATER.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-270457-
/O.NEW.KFFC.FL.W.0203.131127T0925Z-131129T0515Z/
/APHG1.1.ER.131127T0925Z.131128T0600Z.131128T2315Z.NO/
957 AM EST TUE NOV 26 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR
THE BIG CREEK NEAR ALPHARETTA.
* FROM LATE TONIGHT UNTIL LATE THURSDAY NIGHT.
* AT 945 AM TUESDAY THE STAGE WAS 3.3 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY AND CONTINUE
TO RISE TO NEAR 8.5 FEET BY EARLY THURSDAY. THE CREEK WILL
FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
* AT 9 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
WOODLANDS AND FIELDS ALONG THE CREEK FROM NEAR CUMMING IN SOUTH
FORSYTH COUNTY TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.
THE BIG CREEK GREENWAY EXPERIENCES SIGNIFICANT FLOODING...WHICH
RESULTS IN CLOSURE OF MOST OF THE WALKING AND BIKING PATHS. THIS
ESPECIALLY OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON KIMBALL
BRIDGE ROAD AND ROCK HILL PARK. A LARGE PORTION OF THE YMCA
CAMPGROUND OFF PRESTON RIDGE ROAD WILL BE FLOODED.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$3 follow-up statements
857
WGUS82 KFFC 261954
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EST TUE NOV 26 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN GEORGIA...
BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES
GAC117-270954-
/O.EXT.KFFC.FL.W.0202.000000T0000Z-131127T1707Z/
/CMGG1.1.ER.131126T2050Z.131127T0700Z.131127T1107Z.UU/
254 PM EST TUE NOV 26 2013
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD
WARNING CONTINUES FOR
THE BIG CREEK NEAR CUMMING.
* FROM LATE THIS AFTERNOON UNTIL WEDNESDAY AFTERNOON.
* AT 145 PM TUESDAY THE STAGE WAS 4.3 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 6.8 FEET BY MIDNIGHT. THE CREEK WILL
FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* AT 7 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE NATURAL
FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT
ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE PORTIONS OF THE
SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY WILL BE FLOODED.
THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE
COVERED WITH AROUND TWO FEET OF WATER. A PORTION OF THE SIDEWALK
UNDER MAJORS ROAD WILL BE COVERED WITH AROUND 3 FEET OF WATER.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-270953-
/O.CON.KFFC.FL.W.0203.131127T0925Z-131129T0515Z/
/APHG1.1.ER.131127T0925Z.131128T0600Z.131128T2315Z.NO/
254 PM EST TUE NOV 26 2013
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK NEAR ALPHARETTA.
* FROM EARLY TOMORROW UNTIL LATE THURSDAY NIGHT.
* AT 145 PM TUESDAY THE STAGE WAS 4.5 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY AND CONTINUE
TO RISE TO NEAR 8.5 FEET BY EARLY THURSDAY MORNING. THE CREEKS WILL
FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
* AT 9 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
WOODLANDS AND FIELDS ALONG THE CREEK FROM NEAR CUMMING IN SOUTH
FORSYTH COUNTY TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.
THE BIG CREEK GREENWAY EXPERIENCES SIGNIFICANT FLOODING...WHICH
RESULTS IN CLOSURE OF MOST OF THE WALKING AND BIKING PATHS. THIS
ESPECIALLY OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON KIMBALL
BRIDGE ROAD AND ROCK HILL PARK. A LARGE PORTION OF THE YMCA
CAMPGROUND OFF PRESTON RIDGE ROAD WILL BE FLOODED.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$656
WGUS82 KFFC 270251
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
951 PM EST TUE NOV 26 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY
GAC313-271526-
/O.CON.KFFC.FL.W.0205.000000T0000Z-131127T1526Z/
/CHCG1.1.ER.131127T0253Z.131127T0600Z.131127T0926Z.UU/
951 PM EST TUE NOV 26 2013
THE FLOOD WARNING CONTINUES FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* FROM TONIGHT UNTIL WEDNESDAY MORNING.
* AT 9PM TUESDAY THE STAGE WAS 15.4 FEET...AND
RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 16.5 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY TOMORROW.
* AT 16 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS
UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC117-271650-
/O.CON.KFFC.FL.W.0202.000000T0000Z-131127T1707Z/
/CMGG1.1.ER.131126T2106Z.131127T0700Z.131127T1107Z.UU/
951 PM EST TUE NOV 26 2013
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK NEAR CUMMING.
* UNTIL WEDNESDAY AFTERNOON.
* AT 8PM TUESDAY THE STAGE WAS 6.6 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 6 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 6.8 FEET BY AFTER MIDNIGHT
TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* AT 7 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE NATURAL
FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT
ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE PORTIONS OF THE
SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY WILL BE FLOODED.
THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE
COVERED WITH AROUND TWO FEET OF WATER. A PORTION OF THE SIDEWALK
UNDER MAJORS ROAD WILL BE COVERED WITH AROUND 3 FEET OF WATER.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-271650-
/O.EXT.KFFC.FL.W.0203.131127T0900Z-131128T0130Z/
/APHG1.1.ER.131127T0900Z.131127T1200Z.131127T1930Z.NO/
951 PM EST TUE NOV 26 2013
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE BIG CREEK NEAR ALPHARETTA.
* FROM EARLY TOMORROW UNTIL WEDNESDAY EVENING.
* AT 8PM TUESDAY THE STAGE WAS 6.2 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE
TO RISE TO NEAR 7.2 FEET BY TOMORROW MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON.
* AT 7 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS
AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH
COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.
FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR
ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT
OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON
KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA
CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$794
WGUS82 KFFC 270511
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1211 AM EST WED NOV 27 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
GEORGIA...
BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY
GAC117-270541-
/O.CAN.KFFC.FL.W.0202.000000T0000Z-131127T1707Z/
/CMGG1.1.ER.131126T2106Z.131127T0045Z.131127T0337Z.UU/
1211 AM EST WED NOV 27 2013
THE FLOOD WARNING IS CANCELLED FOR
THE BIG CREEK NEAR CUMMING.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 11PM TUESDAY THE STAGE WAS 5.3 FEET...AND FALLING.
* FLOOD STAGE IS 6 FEET.
* THE CREEK WILL CONTINUE TO FALL.
* AT 6 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING WILL EXPAND
INTO THE NATURAL FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM
FROM THE GAGE AT ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE
PORTIONS OF THE SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY
WILL BEGIN TO FLOOD. THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND
MCFARLAND ROAD WILL BE COVERED WITH AROUND ONE FOOT OF WATER. A
PORTION OF THE SIDEWALK UNDER MAJORS ROAD WILL BE COVERED WITH
AROUND TWO FEET OF WATER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 6 FEET ON OCT 7 2013.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 26, 2:36 AM EST, 7 hours 21 minutes earlier.
Area forecast discussion, Nov 26, 2:36 AM EST, 7 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 236 AM EST TUE NOV 26 2013 .SHORT TERM /TODAY THROUGH WEDNESDAY NIGHT/... MODELS CONTINUE IN GOOD AGREEMENT WITH THE CURRENT SYSTEM MOVING ACROSS THE CWA. RAIN HAS ALREADY SPREAD ACROSS THE NORTHERN AND WESTERN PART OF THE CWA. SOME OF THE RAIN WAS STILL MIXED WITH LIGHT SLEET ACROSS NORTH GA BUT THIS WILL END BY DAYBREAK. WILL THEREFORE CANCEL THE WINTER WEATHER ADVISORY FOR NORTH GEORGIA. RAIN WILL CONTINUE THROUGH TONIGHT. ALL MODELS BRING THE SURFACE LOW INTO CENTRAL GA THIS EVENING WITH A DRY SLOT SPREADING ACROSS THE CWA. THERE WILL LIKELY BE A TEMPORARY END TO THE PRECIP THIS EVENING ONLY TO HAVE A BRIEF SHOT OF WRAP AROUND MOISTURE SPREAD ACROSS THE CWA LATE TONIGHT AND WEDNESDAY. THIS IS WHERE THE PROBLEM BEGINS. VERY STRONG CAA WILL SPREAD ACROSS THE CWA BEHIND THE SURFACE LOW. TEMPERATURES WILL DROP WITH STRONG NORTHWEST WINDS SPREADING ACROSS THE CWA AS WELL. THE RAIN WILL BECOME MIXED WITH AND CHANGE OVER TO SNOW IN EXTREME NORTHWEST GA LATE TONIGHT. THIS RAIN/SNOW MIX WILL SPREAD ACROSS THE REST OF NORTH GA WEDNESDAY MORNING BEFORE ENDING BY NOON. THE SOUTHERN EXTENT OF THE RAIN/SNOW MIX WILL BE FROM NEAR LAGRANGE TO ATHENS. THE ONLY AREAS EXPECTED TO SEE ALL SNOW ON WEDNESDAY WILL BE THE MOUNTAIN COUNTIES. SNOW AMOUNTS... THIS WILL BE A QUICK SHOT OF SNOW LATE TONIGHT AND WEDNESDAY AS DRY AIR WILL QUICKLY MOVE INTO THE CWA. AT THIS TIME EXPECT A DUSTING TO A HALF INCH NORTH OF A ROME TO CLEVELAND LINE WITH 1 TO 2 INCHES ACROSS THE HIGHER ELEVATIONS OF THE MOUNTAINS. THERE IS STILL A LOT OF UNCERTAINTY TO THESE AMOUNTS AND WILL THEREFORE HOLD OFF ON ISSUING A WINTER WEATHER ADVISORY. THUNDERSTORMS... MODELS CONTINUE TO BRING INSTABILITY INTO CENTRAL GA AHEAD OF THE SURFACE LOW. SPC GUIDANCE HAS A 5 PERCENT RISK OF HIGH WINDS AND A 2 PERCENT RISK OF TORNADOES. THIS CANNOT BE RULED OUT AS HELICITY WILL BE HIGH IN THE WARM SECTOR. THIS AREA WILL NEED TO BE WATCH FOR AN ISOLATED SEVERE STORM THIS AFTERNOON...GENERALLY SOUTH OF A LINE FROM COLUMBUS TO MACON TO LOUISVILLE. WINDS... WITH THE STRONG VORT MAX PASSING TO OUR EAST AND THE VERY STRONG CAA...WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS OF 30 TO 40 MPH ACROSS MANY LOCATIONS LATE TONIGHT AND WEDNESDAY. SOME AREAS OF THE MOUNTAINS COULD SEE GUSTS OVER 40 MPH ON WEDNESDAY. THE MODELS HAVE BEEN VERY CONSISTENT WITH THIS AND THEREFORE THERE IS A HIGH CONFIDENCE THAT THESE WINDS WILL OCCUR. THE HIGHER WINDS WILL ENTER NORTHWEST GA AFTER MIDNIGHT...THEN SPREAD ACROSS THE REST OF THE CWA WEDNESDAY. WILL THEREFORE ISSUE A WIND ADVISORY FOR EXTREME NORTH GA AFTER MIDNIGHT TONIGHT...AND FOR THE REST OF THE CWA FOR WEDNESDAY. 17 .LONG TERM /THURSDAY THROUGH MONDAY/... DRY CONDITIONS WILL PREVAIL THROUGH THE WEEKEND AS WE TRANSITION TO A MORE ZONAL FLOW WHICH WILL ALSO BRING A SLOW MODERATION IN TEMPERATURES. TEMPERATURES THURSDAY MORNING SHOULD BE SOME OF THE COLDEST WE HAVE SEEN SO FAR THIS SEASON WITH READINGS IN THE TEENS TO LOWER 20S ACROSS NORTH GA AND THE MID TO UPPER 20S ACROSS CENTRAL GA. BY THE WEEKEND WE SHOULD BE CLOSER TO NORMAL...ALTHOUGH STILL SEVERAL DEGREES BELOW NORMAL. THE NEXT SYSTEM IS PROGGED BY BOTH THE GFS AND ECMWF TO BRING ANOTHER CHANCE OF RAIN TO THE CWA MONDAY. 17 && .HYDROLOGY... LATEST HPC GUIDANCE HAS SLIGHTLY LESS QPF FOR THE CWA FOR TODAY THROUGH WEDNESDAY. HOWEVER AMOUNTS OF 2 TO 2.5 INCHES ARE STILL POSSIBLE ACROSS NORTH GEORGIA AND WILL THEREFORE MAKE NO CHANGES TO THE CURRENT FLOOD WATCH. && .AVIATION... 06Z UPDATE...VFR TO IFR CEILINGS AND VSBYS ACROSS THE AREA. PRECIP IS STARTING TO MOVE INTO THE TAF SITES SO EXPECTING MAINLY IFR CEILINGS WITH VSBYS FLUCTUATING IN THE AREAS OF HEAVIER PRECIP. THE CEILINGS SHOULD STAY IFR THROUGH THE TAF PERIOD. WINDS WILL START OUT OF THE EAST THEN TURN TO THE NW BY 00Z WED. WINDS SPEEDS WILL STAY IN THE 8 TO 12KT RANGE THROUGH 00Z. THE PRESSURE GRADIENT TIGHTENS ACROSS THE AREA TONIGHT WITH WINDS GETTING INTO THE 14 TO 18KT RANGE GUSTING 25-28KT. //ATL CONFIDENCE...06Z UPDATE... CONFIDENCE IS MEDIUM TO HIGH FOR ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 42 37 43 23 / 100 100 60 5 ATLANTA 44 34 39 24 / 100 100 30 5 BLAIRSVILLE 44 32 34 20 / 100 100 60 5 CARTERSVILLE 42 33 39 21 / 100 100 30 5 COLUMBUS 59 41 46 25 / 100 100 20 5 GAINESVILLE 41 36 40 24 / 100 100 60 5 MACON 57 42 47 24 / 100 100 30 5 ROME 42 34 40 21 / 100 100 20 0 PEACHTREE CITY 46 36 42 21 / 100 100 20 5 VIDALIA 66 50 52 28 / 100 100 30 0 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 7 AM TO 7 PM EST WEDNESDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON... COBB...COWETA...CRAWFORD...CRISP...DEKALB...DODGE...DOOLY... DOUGLAS...EMANUEL...FAYETTE...FORSYTH...GLASCOCK...GREENE... GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY... HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES... LAMAR...LAURENS...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON. FLOOD WATCH FROM 7 AM EST THIS MORNING THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL... CATOOSA...CHATTOOGA...CHEROKEE...COBB...DADE...DAWSON...DEKALB... DOUGLAS...FANNIN...FLOYD...FORSYTH...GILMER...GORDON... GWINNETT...HALL...HARALSON...JACKSON...LUMPKIN...MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK...SOUTH FULTON...TOWNS... UNION...WALKER...WHITE...WHITFIELD. WIND ADVISORY FROM 1 AM TO 7 PM EST WEDNESDAY FOR THE FOLLOWING ZONES: CATOOSA...CHATTOOGA...DADE...DAWSON...FANNIN...FLOYD... GILMER...GORDON...LUMPKIN...MURRAY...PICKENS...TOWNS...UNION... WALKER...WHITE...WHITFIELD. && SHORT TERM...17 LONG TERM....17 AVIATION...17
Hazardous weather outlook, Nov 25, 3:57 PM EST, 18 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 357 PM EST MON NOV 25 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 357 PM EST MON NOV 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A STRONG AREA LOW PRESSURE OVER THE WESTERN GULF OF MEXICO WILL MOVE TO THE FLORIDA PANHANDLE THROUGH TONIGHT. THIS SYSTEM WILL SPREAD PRECIPITATION ACROSS THE REGION OVERNIGHT. ACROSS THE NORTHEAST GEORGIA MOUNTAINS...PRECIPITATION COULD BEGIN AS A MIXTURE OF FREEZING RAIN AND SOME POCKETS OF SLEET. A LIGHT GLAZE OF ICE IS POSSIBLE...ESPECIALLY ON ELEVATED SURFACES SUCH AS TREE BRANCHES...BRIDGES AND OVERPASSES. A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR THE NORTHEAST GEORGIA MOUNTAINS FROM THIS EVENING THROUGH EARLY TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... WIDESPREAD RAINFALL OF ONE TO THREE INCHES IS POSSIBLE OVER MUCH OF THE AREA TUESDAY AND TUESDAY NIGHT. LOCALLY HIGHER RAINFALL AMOUNTS ACROSS NORTH GEORGIA WILL HAVE THE POTENTIAL TO CREATE MINOR FLOODING OF CREEKS...STREAMS AND LOW LYING AREAS. A FLOOD WATCH HAS BEEN ISSUED MAINLY ALONG AND NORTH OF A CARROLLTON TO ATLANTA TO JEFFERSON LINE FOR TUESDAY AND TUESDAY NIGHT. A SECOND ROUND OF WINTRY PRECIPITATION IS EXPECTED ACROSS PORTIONS OF NORTHERN GEORGIA LATE TUESDAY NIGHT AND WEDNESDAY. RAIN WILL BECOME MIXED WITH SNOW AFTER MIDNIGHT TUESDAY NIGHT. THE RAIN AND SNOW MIX WILL BECOME ALL SNOW AT ELEVATIONS ABOVE 1500 FEET. SNOWFALL AMOUNTS OF UP TO A HALF INCH ON GRASSY AREAS ARE POSSIBLE ACROSS NORTH GEORGIA WITH AMOUNTS OF UP TO AND INCH AND A HALF POSSIBLE IN THE HIGHEST ELEVATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF ICING CONDITIONS TONIGHT ACROSS NORTH GEORGIA THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 2:21 AM EST | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 41 hr |
| Nov 26, 9:57 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 62 hr |
| Nov 26, 10:37 AM EST | River Flood Warning | FFC | Murray, Whitfield | 24 hr |
| Nov 26, 10:37 AM EST | River Flood Warning | FFC | Whitfield | 31 hr |
| Nov 26, 10:59 AM EST | River Flood Warning | FFC | Gilmer | 23 hr |
| Nov 26, 2:37 PM EST | Areal Flood Warning | FFC | Dawson, Gilmer, Lumpkin, Pickens | 6 hr |
| Nov 26, 3:03 PM EST | Winter Weather Advisory | FFC | Dawson, Fannin, Gilmer, Lumpkin, Murray, Pickens and 4 more | 22 hr |
| Nov 26, 5:54 PM EST | Special Weather Statement | FFC | Baldwin, Hancock | 36 min |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.